Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topologic degree of some mappings


Author: Jane Cronin
Journal: Proc. Amer. Math. Soc. 5 (1954), 175-178
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063031-1
MathSciNet review: 0063031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie 1, Berlin, 1935. (Reprinted by Edwards Brothers, Ann Arbor, Mich.)
  • [2] J. Cronin, Branch points of solutions of equations in Banach space, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 208-231. MR 0040578 (12:716b)
  • [3] -, Branch points of solutions of equations in Banach space. II, Trans. Amer. Math. Soc. vol. 76 (1953) pp. 207-222. MR 0062949 (16:47f)
  • [4] -, Analytic functional mappings, Ann. of Math. vol. 58 (1953) pp. 175-181. MR 0057464 (15:234a)
  • [5] -, The Dirichlet problem for nonlinear elliptic equations, To be published in Pacific Journal of Mathematics.
  • [6] A. Sard, The measure of the critical values of differentiable mappings, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 883-890. MR 0007523 (4:153c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063031-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society